MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN GAS TANK REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER

AIRGAS THERAPEUTICS LLC ISPAN GAS TANK REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER
Catalog Number 8065797303
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that an ophthalmic regulator was not dispensing gas.Details of procedure and patient harm was not reported.Additional details has been requested and none received till date.Additional information received reporting that scheduled procedure was vitrectomy surgery and the event happened during surgery.The surgery was completed on the same day with alternative product.There was no patient harm.
 
Additional Manufacturer Narrative
The product under investigation is not a serviceable device and the sample of products were not returned.Therefore, testing could not be performed.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A review for complaints reported against this serial number was performed.A potentially relevant complaint was found (and reviewed as part of this investigation.The complaints were determined to be relevant to the investigation.A service history review cannot be performed, as the information to conduct the search is unknown.Based on the information obtained, the root cause of the reported event is inconclusive.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN GAS TANK REGULATOR
Common Device Name
REGULATOR, PRESSURE, GAS CYLINDER
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19033440
Report Number2518435-2024-00007
Device Sequence Number6992203
Product Code CAN
UDI-Device Identifier00380657973033
UDI-Public00380657973033
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065797303
Device Lot Number312908
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown